Does the Depo Provera shot cause depression?
- 22 Sep 2012 by amestevez
- depo-provera, provera, depression
I started feeling depressed about 3 weeks after I got my depo shot. I was also have suicidal thoughts.
Thankfully I am getting the help I need.
22 Sep 2012
It most certainly can cause depression. Is the doctor who gave you the shot aware of this?
23 Sep 2012
Amestevez, It can cause depression, and make an underlying depression worse. Have a heart-to-heart with your doctor(s) about the pros and cons of using Depo. I'm glad you're getting help, and I hope you feel better! WildCat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i got the shot on april 22nd and well yesterday may 15 i broke down started crying for no reason and i don't know if its the depo or not i know ...
1 answer • 16 May 2010
I been using depo for about 2 years and I always had my period couple days before my next shot was due i considered that normal for me to get it ...
2 answers • 27 May 2013
My physician started me on the Depo-Prover shot on 8/7/2013. I have had terrible bleeding since then. She is now wanting to give me Provera 10mg ...
0 answers • 15 Aug 2013
My girlfriend missed her depo shot on the 20th of august but we had sex on the 22 of august, also I didn't cum in her and she was on her period. ...
3 answers • 28 Aug 2013
... little while and then I bled for about 10 days. Now I started bleeding again. It is heavy everytime. I called my obgyn and they want to give me ...
2 answers • 20 Nov 2013